1 doctor weighed in:
Is nausea and headaches a side effect of getting off depo?
1 doctor weighed in

Dr. Pavel Conovalciuc
Family Medicine
In brief: Not really
Getting off depo should not be accompanied by nausea/headaches normally.
You may have headaches while on it, though. Nausea is a potential side, again, while on it but less likely while off it. If they don't resolve within the next few days and there is nothing urgent or other symptoms appearing, i'd get checked.

In brief: Not really
Getting off depo should not be accompanied by nausea/headaches normally.
You may have headaches while on it, though. Nausea is a potential side, again, while on it but less likely while off it. If they don't resolve within the next few days and there is nothing urgent or other symptoms appearing, i'd get checked.
Dr. Pavel Conovalciuc
Dr. Pavel Conovalciuc
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors